# SDR DALA2025052003862

- Difficulty date: May 15, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** WHILE WORKING MONITOR 2362838 CORROSION WAS FOUND ON EXTERIOR SURFACE OF WASTE BOX LAV PAN. REMOVED REPLACED AND INSTALLED NEW WASTE BOX IAW BOMBARDIER DWG C01342100 REV T AND A220 ASRP BD500-A-J51-42-21-00AAA-078A-A. (LP# 0968350)
